# SDR DXTA2024080500106

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,406 hours, 11,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH HOLDS THE MAIN DOOR CLOSED BUT DOES NOT RELEASE IT.  TROUBLESHOT THE MAIN ENTRY DOOR PRECATCH NOT CATCHING THE DOOR WHEN CLOSING, GAINED ACCESS TO THE PRECATCH LEVER, INSPECTED AND FOUND THE LEVER DRIED OUT AND HOLDING BACI< THE PRECATCH LEVER AND NOT RETURNING THE PLUNGER INTO THE CORRECT POSITION , CLEANED, DRIED OUT, LUBRRICATED THE PRECATCH LEVER. APPLIED MOLYCOTE GREASE 33 LIGHT. ACCOMPLISHED MAIN ENTRY DOOR OPERATIONAL CHECI<. NO DEFECT NOTED, WORK DONE IN REF TO CE-560XLS MM 52-10-00,
